계명대학교 의학도서관 Repository

인공심장판막 치환술 후 와파린 항응고 치료 중 발생한 급성 신손상 1례

Metadata Downloads
Journal Title
Keimyung Medical Journal
Issued Date
2014
Keyword
Acute kidney injuryAnticoagulantsWarfarin
Abstract
A 58-year-old male patient was admitted with the weakness feeling of right upper extremity. The patient, who had been done the replacement of prosthetic mitral and aortic valves 17 years ago, is taking a warfarin to prevent the systemic thromboembolism. On admission, laboratory tests revealed that the prothrombin time international normalized ratio (PT INR) was abnormal as 6.21, serum creatinine level increased to 10.46 mg/dL. The renal biopsy was performed to find the cause of Acute Kidney Injury (AKI). Biopsy Specimens showed the evidence of acute tubular injury and glomerular hemorrhage: red blood cells (RBCs) in Bowman space and numerous occlusive RBC casts in tubules. We experience a case of AKI as a result of the inappropriate warfarin monitoring, which is developed by the glomerular hemorrhage and renal tubular obstruction through RBC casts. We suggest that patients with warfarin therapy need to monitor the kidney function and blood coagulation indicators carefully.
Alternative Title
A Case of Acute Kidney Injury Complicated During Therapy of Warfarin Anticoagulation after the Prosthetic Heart Valve Replacement
Publisher
Keimyung University School of Medicine
Citation
Keimyung Medical Journal, Vol.33(1) : 83-88, 2014
Type
Article
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/15636
Appears in Collections:
2. Keimyung Medical Journal (계명의대 학술지) > 2014
Authorize & License
  • AuthorizeOpen
Files in This Item:

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.